# SDR AALA202010219009

- Difficulty date: October 20, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N924US
- Make and model: Airbus A321-231
- Aircraft serial: 6569
- Aircraft time: 18,968 hours, 7,268 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  ECAM MESSAGE FOR SMOKE LAVATORY SMOKE OCCURRED TWO TIMES DURING FLIGHT.  NO SMOKE FOUND.  PERFORMED TROUBLESHOOTING, PER TSM 26-17-00.  NO FAULTS NOTED.  CLEANED SMOKE DETECTORS, PER AMM 26-17-15.
